# SDR TRAX200601107

- Difficulty date: December 11, 2006
- Submitted: December 15, 2006
- Operation: Air carrier
- Aircraft: N838AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7276
- Aircraft time: 20,521 hours, 17,687 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT PERMEATED WITH A STRONG SMELL, POSSIBLY MOLD OR MILDEW ISSUE.  CHECK ACM SOCKS.
